Alert archive / Pennsylvania / Flash Flood Watches in 2013
Flash Flood Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Jul 10, 2013, 8:17 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 95 min.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2013, 8:17 PM EDT (00:17 UTC)
- Expired
- Jul 10, 2013, 9:52 PM EDT
- In force
- 95 min
- Issued by
- NWS Cleveland, OH
Counties Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1995 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
606 WGUS61 KCLE 110017 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 817 PM EDT WED JUL 10 2013 PAZ001>003-110200- /O.EXP.KCLE.FF.A.0003.000000T0000Z-130711T0000Z/ /O.NEW.KCLE.FF.A.0004.130711T0017Z-130711T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 817 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...FLASH FLOOD WATCH HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL 10 PM EDT THIS EVENING * A FEW LINGERING SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST OFF OF LAKE ERIE INTO NORTHWEST PENNSYLVANIA THROUGH 10 PM AND MAY CAUSE A FEW ADDITIONAL FLOOD PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. PERSONS IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PREPARE FOR FLOODING. NEVER DRIVE THROUGH FLOODED ROADWAYS. && $$ OHZ003-006>014-017>023-027>033-036>038-047-089-110130- /O.EXP.KCLE.FF.A.0003.000000T0000Z-130711T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 817 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO... NORTHEAST OHIO AND NORTHWEST OHIO HAS EXPIRED. THE THREAT FOR HEAVY RAIN HAS ENDED. NUMEROUS LOW-LYING AREAS...ROADS...CREEKS AND RIVERS ARE STILL FLOODED AROUND THE AREA SO USE CAUTION. $$
1 follow-up statement
526 WGUS61 KCLE 110152 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 952 PM EDT WED JUL 10 2013 PAZ001>003-110300- /O.CAN.KCLE.FF.A.0004.000000T0000Z-130711T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 952 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST PENNSYLVANIA HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAIN HAS ENDED SO THE WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jul 10, 7:48 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 10, 7:48 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT WED JUL 10 2013
.SYNOPSIS...
A STRONG COLD FRONT OVER NORTHEAST OHIO WILL MOVE EAST ACROSS THE
LOCAL AREA THIS EVENING. THIS WILL ALLOW HIGH PRESSURE TO BUILD
OVER THE REGION FROM THE NORTHWEST AND NORTH THE REMAINDER OF THE
WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
HAVE CANCELLED MOST OF THE SEVERE BOX. WILL LET THE FLASH FLOOD
WATCH CONTINUE AS SOME NEW FLOODING IS POSSIBLE FOR A FEW MORE
HOURS AS RUNOFF MAKE IT'S WAY INTO THE RIVERS AND STREAMS. HAVE
LEFT A CHANCE MENTION GOING EVEN IN THE WEST FOR A FEW HOURS AS
SOME SHOWERS COULD FORM BEHIND THE FRONT. SHOULD BE ABLE TO GET
RID OF THE REMAINING SEVERE BOX IN AN HOUR OR SO.
ORIGINAL...SEVERE WEATHER AND FLOODING ONGOING SO WILL NEED TO KEEP THIS
SHORT. EXPECT MOST OF THE AREA TO BE DRY BY 00Z. WILL BEGIN TO
TRIM WATCH FROM THE WEST IN AN HOUR OR TWO. GETTING LOT'S OF
REPORTS OF FLOODING AND DAMAGE. THERE COULD BE A FEW SHOWERS
BEHIND THE FRONT BUT THAT THREAT SHOULD BE OVER BY MIDNIGHT. DRIER
AIR WILL SLOWLY WORK IN FROM THE NORTH OVERNIGHT WITH DEWPOINTS
GETTING INTO THE LOWER 60S BY DAYBREAK. THAT'S ABOUT WHAT LOWS
WILL BE. THE FLOOD SET UP ACROSS THE AREA IS ABOUT AS BAD AS IT
CAN GET. WILL LIKELY SEE FLOODING IN AREAS THAT HAVE NEVER SEEN IT
BEFORE.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE WILL DOMINATE THE PERIOD. THE DAYTIME HOURS SHOULD
BE MAINLY PARTLY CLOUDY WITH CLEAR SKIES AT NIGHT. FRIDAY MORNING
WILL BE COOL WITH TEMPS IN THE MIDDLE 50S. BY THE WEEKEND TEMPS
WILL START TO WARM AS THE SURFACE RIDGE MOVES OFF TO THE EAST.
HAVE USED A BLEND OF TEMPS TODAY GIVEN LACK OF TIME.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A GENERALLY DRIER PATTERN WITH ABOVE NORMAL TEMPERATURES.
HIGH PRESSURE WILL BE IN CONTROL FOR SUNDAY AND EARLY IN THE WEEK.
THE MODELS ARE TRYING TO HINT AT A THREAT OF SOME SHOWERS AND
THUNDERSTORMS WEDNESDAY AS A WEAK SURFACE TROF TRIES TO MOVE THROUGH
THE RIDGE. ON THE EDGE ABOUT THIS WITH SO MUCH HIGH PRESSURE IN THE
AREA. ABOVE NORMAL TEMPERATURES.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE COLD FRONT OVER NW OHIO WILL CROSS NE OH/NW PA EARLY TONIGHT.
A SHOWER/STORM COULD OCCUR AT KERI EARLY TONIGHT OTHERWISE
CLEARING WILL PROCEED AND EVERYONE SHOULD BE VFR. SHOULD BE ENOUGH
OF A BREEZE TO KEEP FOG FROM FORMING. MVFR CUMULUS WILL DEVELOP
THUR MORNING AND LIFT TO VFR EARLY IN THE AFTERNOON...THEN CLEAR
BY EVENING. THE NORTH WIND WILL BE A LITTLE GUSTY ON THURSDAY.
.OUTLOOK...VFR.
&&
.MARINE...
SMALL CRAFT ADVISORY IN EFFECT ON THE EAST END OF THE LAKE BECAUSE
OF THE HIGH WAVES BECAUSE OF THE SOUTHWEST FLOW. THE WINDS AND WAVES
SHOULD DECREASE EARLY THIS EVENING AFTER THE FRONTAL PASSAGE. THE
FLOW WILL BE NORTH OR NORTHWEST AND SHOULD BE LIGHT ENOUGH NOT TO
NEED A SMALL CRAFT ADVISORY. THIS WILL HAVE TO BE WATCHED.
OTHERWISE FOR THE REST OF THE WEEK AND THE WEEKEND AND INTO EARLY
NEXT WEEK...HIGH PRESSURE WILL BE BUILDING INTO THE AREA. THE FLOW
EVENTUALLY WILL BECOME SOUTHWEST ON THE LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
006>014-017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ148-
149.
&&
SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KIELTYKA
AVIATION...KOSARIK
MARINE...KIELTYKAHazardous weather outlook, Jul 10, 5:41 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 541 PM EDT WED JUL 10 2013 OHZ003-006>013-017>022-027>032-036>038-047-112145- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- 541 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL THROUGH THIS EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-023-033-089-PAZ001>003-112145- ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 541 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. IN ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL THROUGH THIS EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>147-162>167-112145- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- 541 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ148-149-168-169-112145- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 541 PM EDT WED JUL 10 2013 ...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY AND EARLY THIS EVENING AHEAD OF AND ALONG A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS WILL BECOME SEVERE. IN ADDITION TO THE POSSIBILITY OF DAMAGING WINDS AND HAIL...HEAVY RAINFALL CAN BE EXPECTED ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 10, 4:27 PM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
427 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL CUYAHOGA FALLS 41.17N 81.52W
07/10/2013 E0.75 INCH SUMMIT OH TRAINED SPOTTER
PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH.
0355 PM TSTM WND DMG MANSFIELD 40.76N 82.53W
07/10/2013 RICHLAND OH TRAINED SPOTTER
WINDS ESTIMATED AT LEAST 60 MPH,HAIL 0.75 INCHES AND A
TREE DOWNED.
0410 PM FLASH FLOOD KIPTON 41.27N 82.30W
07/10/2013 LORAIN OH TRAINED SPOTTER
WATER OVER FLOWED A BRIDGE CLOSING A SIDE ROAD NEAR THE
INTERSECTION OF ROUTE 511 AND STATE ROUTE 20 AND FLOODING
FARM FIELDS. HIGH WATER ON ROUTE 20.
&&
KOSARIKLocal storm report, Jul 10, 4:39 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD WOOSTER 40.82N 81.93W
07/10/2013 WAYNE OH TRAINED SPOTTER
KILLBUCK CREEK FLOODED AT ROUTE 302 AND OLD LINCOLN WAY -
OLD ROUTE 30. WATER WAS AS DEEP AS THE GUARD RAILS.
&&
KOSARIKLocal storm report, Jul 10, 5:07 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
507 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 1 N GARRETTSVILLE 41.30N 81.10W
07/10/2013 PORTAGE OH TRAINED SPOTTER
ALMOST EVERY ROAD CLOSED BY FLOOD WATERS, ESPECIALLY NEAR
THE EAGLE CREEK NATURE PRESERVE.
0445 PM FLASH FLOOD 3 W WARREN 41.24N 80.87W
07/10/2013 TRUMBULL OH TRAINED SPOTTER
SIGNIFICANT STREET FLOODING WITH SECONDARY STREETS
CLOSED. ALSO FLOODING OF YARDS AND FIELDS.
&&
KOSARIKLocal storm report, Jul 10, 5:21 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
521 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL NORTH RANDALL 41.43N 81.53W
07/10/2013 E1.00 INCH CUYAHOGA OH 911 CALL CENTER
0320 PM TSTM WND DMG 1 N GARRETTSVILLE 41.30N 81.10W
07/10/2013 PORTAGE OH TRAINED SPOTTER
SEVERAL TREES DOWNED.
0341 PM TSTM WND GST CLEVELAND 41.48N 81.68W
07/10/2013 E56.00 MPH CUYAHOGA OH ASOS
0341 PM TSTM WND DMG CLEVELAND 41.48N 81.68W
07/10/2013 CUYAHOGA OH 911 CALL CENTER
WALL BLEW OUT AT TOWER CITY RTA STATION AND PART OF ROOF
OF CLEVELAND CITY HALL BLOWN OFF AND OR DAMAGED.
0346 PM TSTM WND DMG MANSFIELD 41.31N 81.50W
07/10/2013 SUMMIT OH TRAINED SPOTTER
TREE DOWN ON POST ROAD.
&&
KUBINALocal storm report, Jul 10, 5:57 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
557 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG SANDUSKY 41.46N 82.71W
07/10/2013 ERIE OH TRAINED SPOTTER
NUMEROUS TREES KNOCKED DOWN AND UPROOTED ACROSS THE
COUNTY.
0250 PM TSTM WND DMG 1 S POLK 40.93N 82.21W
07/10/2013 ASHLAND OH TRAINED SPOTTER
TREES DOWN...A BARN DOWN AND SOME CORN FLATTENED.
0255 PM TSTM WND DMG FOSTORIA 41.16N 83.41W
07/10/2013 SENECA OH TRAINED SPOTTER
SOME TREES KNOCKED DOWN AND A LOT OF LARGE LIMBS WEST AND
SOUTHWEST OF FOSTORIA.
0336 PM TSTM WND DMG NORWALK 41.24N 82.61W
07/10/2013 HURON OH TRAINED SPOTTER
TREE LIMBS KNOCKED DOWN.
0350 PM FLASH FLOOD TALLMADGE 41.10N 81.42W
07/10/2013 SUMMIT OH TRAINED SPOTTER
ROUTE 91 NEAR FAIRGROUNDS. DEEP WATER OVER ROADS. AT
LEAST 2 CARS SWEPT OFF ROAD INTO DITCHES. WATER WAS UP TO
ROOF OF CARS.
0352 PM TSTM WND GST MANSFIELD 40.76N 82.53W
07/10/2013 E60.00 MPH RICHLAND OH TRAINED SPOTTER
0435 PM HAIL 5 NW WATTSBURG 42.05N 79.88W
07/10/2013 E1.75 INCH ERIE PA 911 CALL CENTER
&&
KOSARIKLocal storm report, Jul 10, 6:38 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
638 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG FREMONT 41.35N 83.11W
07/10/2013 SANDUSKY OH TRAINED SPOTTER
TREES AND POWERLINES DOWN ON A HOUSE.
0258 PM TSTM WND DMG CLYDE 41.31N 82.98W
07/10/2013 SANDUSKY OH 911 CALL CENTER
TREES AND POWERLINES DOWN ON A HOUSE.
0330 PM TSTM WND DMG WARREN 41.24N 80.82W
07/10/2013 TRUMBULL OH AMATEUR RADIO
SOME DOWNED TREES.
0340 PM TSTM WND GST GREENWICH 41.03N 82.52W
07/10/2013 E60.00 MPH HURON OH TRAINED SPOTTER
0342 PM TSTM WND DMG GREENWICH 41.03N 82.52W
07/10/2013 HURON OH AMATEUR RADIO
A 40 FOOT TREE KNOCKED DOWN.
0345 PM TSTM WND DMG 2 W SULLIVAN 41.03N 82.26W
07/10/2013 ASHLAND OH 911 CALL CENTER
TWO TO FOUR INCH LIMBS DOWN.
0354 PM TSTM WND GST SHELBY 40.88N 82.66W
07/10/2013 E85.00 MPH RICHLAND OH TRAINED SPOTTER
0354 PM TSTM WND GST LEXINGTON 40.68N 82.59W
07/10/2013 E70.00 MPH RICHLAND OH TRAINED SPOTTER
0403 PM TSTM WND DMG 2 N LEXINGTON 40.71N 82.59W
07/10/2013 RICHLAND OH TRAINED SPOTTER
4 INCH DIAMETER TREE DOWN AND POWER LINES DOWN.
0420 PM TSTM WND DMG WOOSTER 40.82N 81.93W
07/10/2013 WAYNE OH 911 CALL CENTER
SOME LARGE LIMBS DOWN.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 11:53 PM EDT | Areal Flood Warning | CLE | Crawford, Erie | 8 hr |
Nearby
Flash Flood Watches in Pennsylvania, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.